| | Overdose from Amphetamine...help.
For a while I was taking Vicoden and Adderall(ADHD) together, the Vicoden use was do to an ankle injury. I could barely walk on it. And it was very painful. Well, for about four days I was taking them together, not thinking about what could happen. (Also been taking adderall for a few months.) Well, Saturday night I decided to take a bunch of Adderall and Vicoden, while I was drinking Alcohol. I can't tell how many MGs I took, but I know it was roughly around...seven pills. Untop of the adderall/vicoden I have taken the last few days. I took about three vicodens that night too. Well, I had stayed up with my friends and I was going on my third day without sleep, or eating. Around 8:30 am sunday morning, I took another adderall, but was sober by then. I first started hallucinating and very delusional, which I thought was from the sleep deprivation and not eating. Then more symptoms started to develop. I was very confused, and I blacked out at least once. My breathing got very rapid and at times I felt like I was going to pass out. My response to my friends were very slow. I was very nauseous. I had terrible chest pain. My heart rate was also increased. But my pulse was faint...if that makes sense. Well, I looked up all the symptoms and this is what I diagnosed myself with. Well, I'm underage and my mother didn't know I had that amount of adderall of vicoden because I took it from her purse. Nor did she know I had gotten drunk. (She was at a friend's house this night.) Well, when I started looking up the long terms effect of what overdosing could do, it scared me because I didn't know the severity. Well, I had all the effects of a very low overdose, but now I'm confused as to when I can start taking my normal dosage of adderall again. And, should I be worried that it could happen again? Also, I ended up sending everyone home, drinking some water and going to sleep.